# SDR KMB2005F00000

- Difficulty date: July 23, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2342
- Aircraft time: 15,664 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 704A34240015
- Part serial: 3443
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCUMULATOR, DURING HYDRAULIC TEST, ACCUMULATOR LEAKED.  REMOVED AND REPLACED.  (K)
